# SDR FDEA201101110103

- Difficulty date: January 11, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 60,598 hours, 10,518 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 650,  X =75.25, FOUND SEAT TRACK CRACKED.  MAIN DECK-CRACKED SEAT TRACK AT STA 650,  X =75.25 REPAIRED FROM STA 643 TO STA 685 IAW EA NR1-5310-143827 PART 1, TITLE: FUSELAGE - MAIN FRAME - CURVED SEAT TRACK REPAIR AT X = 75.25 AND STA 643.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
